# SDR HALA2014102900178

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 3,393 hours, 538 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE FUEL FLOW ON NR 1 ENGINE DURING CLIMBOUT + 3-4000 LBS AN HOUR.  THEN NORMAL DURING CRUISE/LEVEL OFF NR 1 FUEL USED 1200 LB > THAN NR 2 ENG (CONT) 3 + 20 HRS AFTER DEPARTURE NR 1 ENG FUEL FLOW CYCLING BETWEEN 5- 9000 LBS AN HOUR DURING CRUISE FUEL USED 3,000LBS, THAN NR 2 ENG IN ALL OTHER ENGINE PARAMETER NORMAL STABLE.  CLEANED AND INSPECTED NR 1 ENG FUEL TRANSMITTER, CONNECTOR.  PERFORMED TSM 73-30-00-810-805-A.  WET MOTOR AND ENGINE IDLE RUN CHECK OK.  BITE EEC 1 CHA AND B. NO FAULTS NOTED, OK FOR SERVICE.
